# SDR SWAA2018052322187

- Difficulty date: May 14, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY THRESHOLD STRAP CORRODED BETWEEN BS 795 TO BS 847, RBL 20.  R&R STRAP PER SRM AND DWG.
